# SDR COMA0860098

- Difficulty date: January 24, 2008
- Submitted: January 30, 2008
- Operation: Air carrier
- Aircraft: N934CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7042
- Aircraft time: 32,683 hours, 30,370 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Servo
- Part number: 16736105
- Part serial: 383
- Condition: Failed
- Location: Nlg Steering
- Part time: 11,617 hours, 9,884 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5652 - STEERING INOP CAUTION MESSAGE DURING GEAR EXTENSION, FAILED TO CLEAR.  QRH FOLLOWED, EMERGENCY DECLARED AND A/C RETURNED BACK TO CVG AND LANDED SAFELY.  REMOVED AND REPLACED EHSV ELECTRIC SERVO.
